Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17465
Title: Optimal portfolios under a value-at-risk constraint with applications to inventory control in supply chains
Authors: Yiu, KFC 
Wang, SY
Mak, KL
Keywords: HJB-equation
Inventory control
Optimal portfolio
Value-at-risk
Issue Date: 2008
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2008, v. 4, no. 1, p. 81-94 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/17465
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
Citations as of Jul 7, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
Citations as of Aug 15, 2017

Page view(s)

40
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.